Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Tommy R. Jensen and Bjarne Toft
Title: Graph coloring problems
Additional book information: Wiley-Intersci. Ser. Discrete Math. Optim., Wiley, New York, 1994, xix+295 pp., ISBN 0-471-02865-7, $39.95

Review Information:

Reviewer: Kenneth I. Appel
Affiliation: University of New Hampshire
Email: ken.appel@unh.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 287-288
DOI: https://doi.org/10.1090/S0273-0979-96-00651-9
Review copyright: © Copyright 1996 American Mathematical Society